Jump to content
CrazyBoards.org

What is going on?


Recommended Posts

Call me spazz. I can't type very well because my fingers don't do what I tell them to. It takes me a long time to type because I have to keep making corrections. I will be taking my pills in the morning and a pill bottle frequently "flys" out of my hand. Then I have to frantically search the floor to make sure there are no meds for the dogs to eat.

I was sitting in a chair. One of my dogs came up and very gently licked my arm. I almost hit the ceiling. Yes, my family thinks I'm funny! Especially my kids. They think I should go on that show "America's Funniest Moms". Sometimes my muscles are "jumpy". At bedtime, my legs feel like they are going to explode or like I need to do the "she's a maniac, maniac..." -you know- from Flashdance. My legs move involuntarily. they feel like there is so much tension in them that it will make me crazy. It does make me crazy.

If someone comes up behind me, I jump 10 feet and cling to the ceiling. My hands shake when I smoke a cigarette. I drop and spill things more than my 5 and 7 yr. old. I feel really really restless and disassociated from myself. like my brain is floating away from my body. When I was in the grocery store last night, I thought I was going to go insane. My head just didn't feel like it was with me. Hard to explain, but anyway.

I was thinking akathesia from Seroquel. Mania from Prozac. Dunno. I haven't had a med change in a really long time. I think over a year. I don't have a pdoc appt. til the 28th and it is the first time I am seeing them. I have also been staying in bed alot. Not today or yesterday. Feeling like I am a really bad mother. Like I should be doing all this fun stuff with my kids instead of laying around or being so jumpy.

I am really weirding out. Does anyone have a clue as to what the hell is/ might be going on with me? I can't accuratiely make a guess, because I have that strong feeling of detachment which is becoming really freaky.

Link to comment
Share on other sites

Oh yeah, thought I'd mention my current meds and dx:

Lamictal-300 mg. 100-am 200pm

Seroquel-275 mg-50 am, 50 lunchtime, 50 midafternoon, 100 at bedtime-25 prn

klonopin- .5 3 x's a day

Prozac-20 mg-am

Tramadol prn

Artrotec-prn

Link to comment
Share on other sites

Crap! Forgot to mention the dx's:

BP2, GAD, panic disorder, dysthimia, BPD traits

Dx'd BP almost 3 yrs. ago after taking Cymbalta for depression

I have general anxiety disorder along with BP and found that Lamictal gave me all kinds of jumpyness and irritability when I first started taking it. Now after a year of titrating up and down I've FINALLY stabilized on 200mgs. Whew a year is a long time to get stabilized on a med. Lamictal seems so volitile to me though. I've never been "med sensitive" before THIS stuff. Bit it was worth all the pains cause I'm out of bed and productive again plus actually interested inlife. Every now and then I still get a temper tantrum which I didn't used to have, but I'm living with that cause it's rare. By the way, when I take Seraquil I can't type either!

Link to comment
Share on other sites

Have you been on the same drugs for quite a while? Your symptoms sound like mine when I am NOT medicated--the kind of things that GAD will cause, super anxiety and hyper-vigelence, as they call it.

Thinking maybe your current "cocktail" has pooped out on you--be sure you call your doc, as I gather all this is something new. And NO FUN, as I well know. I am STILL one of those folks who hates to be "surprised" or "spooked" as my husband calls it. I have always been that way--never liked being surprised or snuck up on, HATE loud noises of any kind, very uncoordinated, and get very upset when I break things (which, unfortunately is often--but I think thats a psychological thing from my dad--perfectionism, etc)

Anyway, I can sure sympathize--but do call your doc.

china

Link to comment
Share on other sites

Thanks for the responses. It does suck when I wake up in the morning and take 8 pills, and then I'm still like this. I have a pdoc appt. on June 28. I don't think I'll be able to get a sooner appt. as it is my first appt. (new pdoc-actually a NP). I have been taking all my meds. I am very med. compliant. Today I feel like a tennis ball. One min. I'm irritable and ragey feeling and then I am happpy and energetic. I don't know why this is happening. It's something new. I think. It's hard to remember what I was like when I was unstable. At least I'm not suicidal. I just feel so weird~ BTW- what is GAS? I've seen several initials that I don't know. Is there a "glossary" somewhere?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...